Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 132186, 12 pages
http://dx.doi.org/10.1155/2010/132186
Research Article

The Calderón Reproducing Formula Associated with the Heisenberg Group

Department of Mathematics, School of Mathematics and Information Sciences, Guangzhou University, Guangzhou 510006, China

Received 9 October 2009; Accepted 20 May 2010

Academic Editor: Victoria Vampa

Copyright © 2010 Jinsen Xiao and Jianxun He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. S. Guliyev and E. J. Ibrahimov, “Calderón reproducing formula associated with the Gegenbauer operator on the half-line,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1079–1094, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Han, S. Lu, and D. Yang, “Inhomogeneous discrete Calderón reproducing formulas for spaces of homogeneous type,” Journal of Fourier Analysis and Applications, vol. 7, no. 6, pp. 571–600, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Holschneider and P. Tchamitchian, “Pointwise analysis of Riemann's “nondifferentiable” function,” Inventiones Mathematicae, vol. 105, no. 1, pp. 157–175, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Rubin, “The Calderón reproducing formula, windowed X-ray transforms, and Radon transforms in Lp-spaces,” Journal of Fourier Analysis and Applications, vol. 4, no. 2, pp. 175–197, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. I. Daubechies, Ten Lectures on Wavelets, vol. 61 of CBMS-NSF Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1992. View at MathSciNet
  6. Y. Meyer, Wavelets and Operators, vol. 37 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1992. View at MathSciNet
  7. M. Frazier, B. Jawerth, and G. Weiss, Littlewood-Paley Theory and the Study of Function Spaces, vol. 79 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Providence, RI, USA, 1991. View at MathSciNet
  8. M. A. Mourou and K. Trimèche, “Calderon's reproducing formula related to the Dunkl operator on the real line,” Monatshefte für Mathematik, vol. 136, no. 1, pp. 47–65, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Rubin and E. Shamir, “Calderón's reproducing formula and singular integral operators on a real line,” Integral Equations and Operator Theory, vol. 21, no. 1, pp. 77–92, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Holschneider, “Inverse Radon transforms through inverse wavelet transforms,” Inverse Problems, vol. 7, no. 6, pp. 853–861, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  12. D. Geller, “Fourier analysis on the Heisenberg group. I. Schwartz space,” Journal of Functional Analysis, vol. 36, no. 2, pp. 205–254, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. S. Strichartz, “Lp harmonic analysis and Radon transforms on the Heisenberg group,” Journal of Functional Analysis, vol. 96, no. 2, pp. 350–406, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. He and H. Liu, “Admissible wavelets associated with the affine automorphism group of the Siegel upper half-plane,” Journal of Mathematical Analysis and Applications, vol. 208, no. 1, pp. 58–70, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Liu and L. Peng, “Admissible wavelets associated with the Heisenberg group,” Pacific Journal of Mathematics, vol. 180, no. 1, pp. 101–123, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. H. Liu, Y. Liu, and H. Wang, “Multiresolution analysis, self-similar tilings and Haar wavelets on the Heisenberg group,” Acta Mathematica Scientia B, vol. 29, no. 5, pp. 1251–1266, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. J. He, “An inversion formula of the Radon transform on the Heisenberg group,” Canadian Mathematical Bulletin, vol. 47, no. 3, pp. 389–397, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. He, “Continuous multiscale analysis on the Heisenberg group,” Bulletin of the Korean Mathematical Society, vol. 38, no. 3, pp. 517–526, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Mourou and K. Trimèche, “Calderón's formula associated with a differential operator on (0,) and inversion of the generalized Abel transform,” Journal of Fourier Analysis and Applications, vol. 4, no. 2, pp. 229–245, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet